RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1971, Volume 11, Number 1, Pages 65–78 (Mi zvmmf6877)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of maximin problems

A. I. Propoi

Moscow

Full text: PDF file (1162 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1971, 11:1, 87–105

Bibliographic databases:

UDC: 519.3:62-50
MSC: Primary 90C30; Secondary 49J35, 49K35
Received: 06.04.1970

Citation: A. I. Propoi, “On the theory of maximin problems”, Zh. Vychisl. Mat. Mat. Fiz., 11:1 (1971), 65–78; U.S.S.R. Comput. Math. Math. Phys., 11:1 (1971), 87–105

Citation in format AMSBIB
\Bibitem{Pro71}
\by A.~I.~Propoi
\paper On the theory of maximin problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1971
\vol 11
\issue 1
\pages 65--78
\mathnet{http://mi.mathnet.ru/zvmmf6877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285094}
\zmath{https://zbmath.org/?q=an:0222.90049}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1971
\vol 11
\issue 1
\pages 87--105
\crossref{https://doi.org/10.1016/0041-5553(71)90101-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6877
  • http://mi.mathnet.ru/eng/zvmmf/v11/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Prudnikov, “Differential properties of the extremum function with respect to a Lipschitzian many-valued mapping”, Comput. Math. Math. Phys., 34:10 (1994), 1169–1177  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021